RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Birindelli, I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:11
Abstract pages:58
Full texts:29

http://www.mathnet.ru/eng/person120864
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. I. Birindelli, E. Mitidieri, G. Sweers, “Existence of the principal eigenvalue for cooperative elliptic systems in a general domain”, Differ. Uravn., 35:3 (1999),  325–333  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 326–334
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020